Warning: unlink(/efs/pharmacydirect/storage/cache/cache.product.isearch.aaf4c6f53f32874daafb6767fb7c63ea.1791050028): No such file or directory in /home/pharmacydirect/public_html/ecomchempro/upload/system/library/cache/file.php on line 17Warning: unlink(/efs/pharmacydirect/storage/cache/cache.product.isearch.total.0f28bcf25d9d56f761bae3193a9ac361.1791050027): No such file or directory in /home/pharmacydirect/public_html/ecomchempro/upload/system/library/cache/file.php on line 17Warning: unlink(/efs/pharmacydirect/storage/cache/cache.product.isearch.total.aaf4c6f53f32874daafb6767fb7c63ea.1791050027): No such file or directory in /home/pharmacydirect/public_html/ecomchempro/upload/system/library/cache/file.php on line 17 Nurofen Zavance Mini 32 Liquid Capsules - 9300711756519
Nurofen Zavance Mini 32 Liquid Capsules

Nurofen Zavance Mini 32 Liquid Capsules

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:1018150
Product Code: 9300711756519
Availability: In Stock
  • $15.99
    $12.99

    Save $3.00

Unleash the speed of liquid with Nurofen Zavance Minis, our smallest liquid capsule ever.


Unleash the speed of liquid with Nurofen Zavance Mini Liquid Capsules, our smallest liquid cap ever. The pain relief you love, now 20% smaller*. Suitable for the temporary relief of pain associated with headaches, period pain, muscular pain, backaches, arthritic pain, dental pain, cold & flu symptoms.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Zavance Mini 32 Liquid Capsules

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

Ibuprofen 200mg Contains Sorbitol


Ingredients

Ibuprofen 200mg

Directions

Take with water.

Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).


Usage Advice

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Product Warnings
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age.

DO NOT USE IF:

• you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first 6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over.

STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF:

you have an allergic reaction.


Caution

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age.

DO NOT USE IF:

• you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems

• you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

for more than 3 days at a time

• if you have asthma

if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines

• if you are trying to become pregnant or during the first 6 months of pregnancy

• in children suffering from chickenpox (varicella)

• in children suffering from dehydration through diarrhoea and/or vomiting

• if you are taking medication regularly

• if you are aged 65 years or over.


STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF:

you have an allergic reaction.


Storage and Disposal Instructions

Do not use if the blister foil is broken on first opening, Store below 25°C

Tags: Nurofen Zavance Mini 32 Liquid Capsules, 9300711756519, Pain Relief

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email